# SDR UALA2011111506263

- Difficulty date: November 14, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 75,698 hours, 21,891 cycles
- Engine: Pwa PW2037
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 1 ENG FUEL PUMP CARBON SEAL LEAKING OIL OUT OF DRAIN.  REPLACED CARBON SEAL PER MM.
